# SDR KBMA9743410

- Difficulty date: January 17, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Aircraft time: 4,856 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Strut
- Part number: FTD14194
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 4,856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT DAMAGED DUE TO COMPRESSOR CLUTCH.
